# SDR IXXA20140703015

- Difficulty date: July 3, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel Support
- Part number: 113T1634
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT FOR PANEL 655CB IS CORRODED BY INBOUND FLAP FWD SUPPORT.  R & R SUPPORT BEAM IAW DWG 113T1634-22 & SRM 51-40-02.
